# SDR QXEA2014120100948

- Difficulty date: November 16, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD CARGO DOOR UPPER LINER FORWARD AND AFT WEATHER SEALS TORN. REPLACED FWD AND AFT SEALS AT FWD BAGGAGE DOOR UPPER LINER IAW SRM 51-42-45, SEAL: 2EA 9505101-5, PO: T-298, RIVET: 12 EA AK44BS, PO: T-22888, WASHER: 12EA 1VAS1169C6L, PO: T-22888 WASHER: NAS1149EN532R, PO: T-22248.
